MathSciNet Relay Station
MathSciNet bibliographic data
MR2023279 (2005a:57022b) 57R17 (53D35 57R57)
Eliashberg, Yakov A few remarks about symplectic filling. Geom. Topol. 8 (2004), 277–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement